Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from epilepsy. Getting fits at night. Taking oxitol 600 mg and lobozam 10 mg. How long should I take medicine?

Doctor, I am suffering from epilepsy . I am getting fits in the night times while in sleep only for about 5 minuets and I make sounds and I will not come into consciousness though my parents try and I am aged now 56 years and I got the first stroke at the age of 50. I am taking oxitol 600 mg twice a day and lobozam 10 mg in the night. My doctor suggest I should continue the medicine till it cures. Please suggest me way out
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Mr Bhasker,

Tank you for posting your query.

Epilepsy is a chronic disease, and requires medications for a long period of time.

In some cases, medicines may be required for whole life also.

Oxetol and lobazam are good and effective medications and do not cause any serious side effects, when used for a long period of time. So, please continue medications, as per your doctor's instructions.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor